首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A nonlinear generalized subdivision scheme of arbitrary degree with a tension parameter
  • 本地全文:下载
  • 作者:Zeze Zhang ; Hongchan Zheng ; Jie Zhou
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-13
  • DOI:10.1186/s13662-020-03118-6
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, a nonlinear generalized subdivision scheme of arbitrary degree with a tension parameter is presented, which refines 2D point-normal pairs. The construction of the scheme is built upon the stationary linear generalized subdivision scheme of arbitrary degree with a tension parameter, by replacing the weighted binary arithmetic average in the linear scheme with the circle average. For such a nonlinear scheme, we investigate its smoothness and get that it can reach $C^{1}$ with suitable choices of the tension parameter when degree $m\geq 3$ . Besides, the nonlinear scheme can reconstruct the circle and the selection of parameters and initial normal vectors can effectively control the shape of the limit curves.
  • 关键词:Linear and nonlinear subdivision schemes ; Circle average ; Convergence analysis ; Smoothness analysis ; Tension parameter
国家哲学社会科学文献中心版权所有